# SDR DHL2001807031

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN CARGO SMOKE DETECTOR WILL NOT TEST.  RELAMPED BEACON LAMP, GROUND OPS CHECKED NORMAL IAW MM 26-10-5.
